Have Asthma. On MONTEK-LC. Have rashes on my face. Allergy symptoms?
Hello Doctor, I’m 30 yrs old Male, suffering from Asthma (allergic to dust & cold) since 18 yrs. I have consulted many doctors to get rid of this Asthma but finally I am settled with MONTEK-LC tablet from past 2 yrs. I am comfortable with this tablet and use to take 2 or sometime 3 days once in a night time that will comfort me for 48 hr to 72 hrs. Here my problem is facing few rashes on my face and forehead from past 2 months. I heard this might be because of allergy. I Google it based on the drug Montek-LC and found this may causes rash as a side effect because I only take regularly this tablet. Can you pls let me know is this because of Montek-LC tablet or may be some other and also is there a way to get rid of this Asthma permanently??? Kindly do the help…!!
MONAIR LC IS NOT GOOD COMBINATION AND ALLERGY BEHAVES LIKE THIS IF YOU TREAT ONE SYSTEM IT INVOLVES OTHER SYSTEMS LIKE SKIN IN YOUR CORSE COMBINATION OF MONTELUCAST 10 MG and fexofenadine is good and is without any side effect.you can apply clobestrl ointment on affected skin but you can go to allergy specialisy to find out yur allergies and do immunotherapy for cure
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]